# SDR USAA990299

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM STATION 294.5 BL 0.  SPLICED IN NEW 'T' CAP PER TR 53-10-04B.  (M)
